# SDR QXEA2009111300932

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Gusset
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION ON AVIONIC BAY DOOR FWD RT GUSSET AT FS 364.00.    BLENDED OUT ALL CORROSION, FOUND WITHIN LIMITS IAW SRM 53-21-23. TREATED, PRIMED AND PAINTED IAW SRM 51-25-01-001-001-A01, AND 51-25-01-001-001-A01.  APPLIED HARDCOAT IAW SRM 51-21-11-001-001-A01.
